home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Dimetapp

Dimetapp Children's Liquid Cold & Cough Relief

When the kids catch a cold that leaves them with a stuffy and runny nose, tackle it with Children's Dimetapp Cold and Cough. Plus, it works to relieve an accompanying cough. Available in a grape flavor kids love, for children ages 6 and up.
Ingredients
Active Ingredients: (Cold & Cough): In Each 10 ml: Brompheniramine Maleate, USP (2 mg), Dextromethorphan HBr, USP (10 mg), Phenylephrine HCl, USP (5 mg). (Nighttime Cold & Congestion): In Each 10 ml: Diphenhydramine HCl, USP (12.5 mg), Phenylephrine HCl, USP (5 mg). (Cold & Cough): Purposes: Antihistamine, Cough Suppressant, Nasal Decongestant. (Nighttime Cold & Congestion): Purposes: Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: (Cold & Cough): Anhydrous Citric Acid, Artificial Flavor, FD&C Blue 1, FD&C Red 40, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose. (Nighttime Cold & Congestion): Anhydrous Citric Acid, Artificial Flavor, FD&C Blue 1, FD&C Red 40, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.
allergen icon
contains an MAOI, ask a doctor or pharmacist before taking this product; contains an MAOI, ask a doctor or pharmacist before taking this product); with any other product containing diphenhydramine, even one used on skin